Patient discussion about face

!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.

Q. Can scabies be on the face?

About a week ago, several bumps, red and itchy, appeared on my face. I have had scabies on other parts of my body and although it feels quite similar, it doesn’t really look the same. Can it be scabies? Is it other thing?
A1If you indeed have scabies on your face, it may come from two sources: either from your scalp, where it hides when you treat the rest of your body, or your pillow. First you should be sure it's scabies (have you seen a doctor?) If it's scabies, try to wash all your pillows and change them, and then treat your face.
A2The bad news are that yes. Scabies can appear on your face. The good news are that usually it can be treated. However, it may look or feel different than scabies on other parts of your body. You should consult your doctor to make a more specific diagnosis.

Q. Is there any way you can lose weight on your face?

I am a male and I got chubby cheeks like girls and I don’t like it...is there any way you can lose weight on your face?
AHi Christopher, I’m not sure if there is, but you should like your face just the way it is, try some make-up and see how it goes, or rub your cheeks in a circular motion with your hands for about 45 seconds a day. Chubby cheeks can also come from liver problems, water retention from a high salt diet, excessive toxic buildup in the body, and of course poor choices in diet. Try exercise, facial massages, ice packs can help, or natural diuretic herbs like dandilion root extract.

Q. how i can have afat face?

after loosing weight my face has lost weight and is thin how can i treat it?
A1You want to make your face look fuller? Except for the obvious (although not the most recommended...) way to gain wait, you can use make-up,

You can try to draw attention to the center of your face: use some blush on your chick's apples, a little on your chin and add a little touch to the end of your nose. It'll shorten your face.

You can also see the tips in this movie (http://www.expertvillage.com/video/14409_lips-full-makeup.htm there are other movies in this site).
A2I do not know a way of gaining weight only where you desire...So when you lose weight you usually lose it from everywhere and there's not much you can do about it rather than gain some weight back... But of course that is not recommended ,after working so hard to lose it all. Other options are going to a plastic surgeon and getting all kinds of collagen injections, but such procedures don't always provide the result you want and is both expensive and dangerous.

Q. Is anybody facing similar pain… Let me know please?

I feel good with my medication. I am taking lithium and Seroquil . I feel good now. But I have pain on my back and thighs and I feel tingling of my feet and legs. All the tests like blood test, MRI scan is done but nothing suspicious was found. I started to feel the pain after taking Seroquil and I suspect that to be the reason which my doctor denies. Is anybody facing similar pain… Let me know please?
AIt might be due to medicines. Each medicine has its own side effects. . When I was on sereoquil I too suffered with high pain all over my body and numbness in my legs and toes. I have discussed this with my doctor upon which he has prescribed me paxil. I still suffer with the same pain. I must live with these pains in order to get well soon as this pain may be an indicator of correct treatment.

Q. My brother who is facing high depression, how can a psychiatrist help for that?

My brother who is facing high depression is sent to the psychiatrist by a doctor. He was already on some medicines for which he was not responding well. I don’t know what a psychiatrist did, he just asked some questions and that’s it. Doctor takes it as a case of bipolar…..how can a psychiatrist help for that?
A1He is doing the right thing seeing the doctor for this. If his treatmen doesn't show improvment in a month or two then seek a new doctor for another opinion. Sometimes it can take a long time to find the right combination of medication to treat bipolar. It took months for my doctor to finally combine the right ones. It will work, just keep trying.
A2Your brother is on the right path. The process of getting a diagnosis and starting treatment can be long and tedious but it is essential. Encourage him to continue seeing the psyciatrist and to take the medications that the dr perscribes. In time it will get better.
A3It is indeed very helpful …..As they ask the bipolar suspected persons some questions to understand their mind and also their history & reasons associated with their stress or mania and based on their responses and clarity they are diagnosed. As I said it will help but it may not be a near perfect diagnosis as a single session with psychiatrist will not prove a person to be bipolar.

Q. What problems my sister may face if radiation therapy is not given to her?

My sister will have her radiation therapy by next week. Two weeks before she had her chemotherapy treatment. She is feeling good if not great. After her diagnosis of breast cancer she had her mastectomy and soon she was given chemotherapy treatment. I was wondering whether the radiation therapy has many serious side effects associated with it. So can we avoid this treatment? What problems my sister may face if radiation therapy is not given to her?
ARadiation therapy is used to clear the surgical area with any leftover cancer cells. These cancer cells can again return with the cancer if left inside the body. This can also pass through the blood to other areas of the body and can develop into a cancer in other areas of the body. To stop the chances of cancer reoccurrence this radiation therapy is helpful. Avoiding this treatment may be harmful as the future occurrence may be more serious. Hence it is better to go with the treatment.
http://www.youtube.com/watch?v=8mDWk0KV6jI&eurl=http://www.imedix.com/health_community/v8mDWk0KV6jI_breast_cancer_treatment_alternative_hyperthermia?q=radiation%20thera&feature=player_embedded

Q. I have a heavy growth of thin hair on my face and neck area. What can I do?

I have a heavy growth of thin hair on my face and neck area. I did wax couple of times but found a thick growth of chin hair which was difficult to get rid. I did try to pluck but found that it grows back immediately within a day. I do not like to use electro hair removing. What can I do?
A1i saw couple of women that bleach their facial hair...maybe that would work?
A2Well my daughter had the same issue as she had hair in her chin and neck area. She did try using few oil and Ointments with little luck. I did take her to TCM doctor as per my friend’s suggestion and he gave her a herbal oil. The doctor did advice to apply the oil twice a day and wash it with cold water after 15 minutes. She did that only for 2 weeks, she lost all her unwanted hairs from her chin and neck area. She is feeling extremely happy now. I would like to suggest you to try some Chinese medicine as that would help you for sure.
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.